MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number G154
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Low impedance (2285)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) had the signal artifact monitoring (sam) sensor disable.Technical services (ts) was consulted and noted noise on the right ventricular (rv) lead which causes pacing inhibition and oversensing.Rv impedance drops twice around 100ohms.Ts suspects lead failure.Later on, the patient state to have a skin procedure the same day of the allegations.The device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) had the signal artifact monitoring (sam) sensor disable.Technical services (ts) was consulted and noted noise on the right ventricular (rv) lead which causes pacing inhibition and oversensing.Rv impedance drops twice around 100ohms.Ts suspects lead failure.Later on, the patient state to have a skin procedure the same day of the allegations.The device remains in service.No adverse patient effects were reported.Additional information was obtained, the device was explanted and replaced due to normal battery depletion (nbd).

Brand Name
DYNAGEN? CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22346626
Report Number2124215-2025-42835
Device Sequence Number8520103
Product Code NIK
UDI-Device Identifier00802526534652
UDI-Public(01)00802526534652(17)181206(10)101898
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/06/2018
Device Model NumberG154
Device Catalogue NumberG154
Device Lot Number101898
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date02/26/2026
Date Device Manufactured12/22/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexMale